Surveys in Mathematics and its Applications

ISSN 1842-6298 (electronic), 1843-7265 (print)
Volume 4 (2009), 111 -- 117


Rabha W. Ibrahim, Maslina Darus and Shaher Momani

Abstract. The purpose of the present article is to derive some subordination and superordination results for certain normalized analytic functions involving fractional integral operator. Moreover, this result is applied to find a relation between univalent solutions for fractional differential equation.

2000 Mathematics Subject Classification: 34G10; 26A33; 30C45.
Keywords: Fractional calculus; Univalent solution; Subordination; Superordination.

Full text


  1. K. Balachandar and J. P. Dauer, Elements of Control Theory, Narosa Publishing House, 1999.

  2. T. Bulboaca, Classes of first-order differential superordinations, Demonstr.Math. 35 (2) (2002), 287-292. MR1907301(2003m:30054). Zbl 1010.30020.

  3. Nak Eun Cho, Oh Sang Kwon, S. Owa and H. M. Srivastava, A class of integral operators preserving subordination and superordination for meromorphic functions, Appl. Math. and Compu. 193 (1) (2007), 463-474. MR2385804(2009a:30054).

  4. R. F. Curtain and A. J. Pritchard, Functional Analysis in Modern Applied Mathematics, Academic Press. 1977. MR0479787(58 #2). Zbl 0448.46002.

  5. R. W. Ibrahim and M. Darus, Subordination and superordination for univalent solutions for fractional differential equations, J. Math. Anal. Appl., vol. 345, no. 2, (2008), 871-879. MR2429186. Zbl 1147.30009.

  6. S. S. Miller and P. T. Mocanu, Differential Subordinants: Theory and Applications, Monographs and Texbooks in Pure and Applied Mathematics, vol 225, Marcel Dekker, New York, 2000. MR1760285(2001e:30036). Zbl 0456.30022.

  7. S. S. Miller and P. T. Mocanu, Subordinants of differential superordinations, Complex Variables, 48 (10) (2003), 815-826. MR2014390(2004i:30015). Zbl 1039.30011.

  8. H. M. Srivastava and S. Owa, Univalent Functions, Fractional Calculus, and Their Applications, Halsted Press, John Wiley and Sons, New York, Chichester, Brisbane, and Toronto, 1989. MR1199135(93f:30003). Zbl 0683.00012.

Rabha W. Ibrahim, Maslina Darus Shaher Momani
School of Mathematical Sciences, Department of Mathematics,
Faculty of Science and Technology, Mutah. University,
Universiti Kebangsaan Malaysia, P.O. Box 7,
Bangi 43600, Selangor Darul Ehsan, Al-Karak,
Malaysia. Jordan.